Online Articles: Case Report/Small Case SeriesReversible Corneal Endothelial Abnormalities With NetarsudilTanna, Angelo P. MD; Esfandiari, Hamed MD; Teramoto, Kyla MD Author Information Department of Ophthalmology, Northwestern University Feinberg School of Medicine, Chicago, IL Disclosures: A.P.T.: Bausch & Lomb (Consultant). H.E. and K.T. declare no conflict of interest. Reprints: Angelo P. Tanna, MD, Department of Ophthalmology, Northwestern University Feinberg School of Medicine, 645 N. Michigan Avenue, Suite 440, Chicago, IL 60611 (e-mail: [email protected]). Journal of Glaucoma: June 2020 - Volume 29 - Issue 6 - p e41-e43 doi: 10.1097/IJG.0000000000001507 Buy Metrics Abstract Purpose: To report a case of reversible corneal endothelial abnormalities after treatment with netarsudil. Observation: A 68-year-old woman presented with the complaint of blurred vision soon after starting treatment with the fixed-dose combination of netarsudil and latanoprost (FC-netarsudil-latanoprost). She had been receiving the fixed-dose combination of dorzolamide and timolol and latanoprost for primary open-angle glaucoma until her ophthalmologist switched latanoprost to FC-netarsudil-latanoprost 2 months before referral to our center. Best-corrected visual acuity was 20/20-1 in the right eye and 20/20-3 in the left eye. The slit-lamp biomicroscopic examination was remarkable for a guttata-like abnormality of the corneal endothelium of both eyes. The intraocular pressure was 10 mm Hg in both eyes. Specular microscopy revealed irregularly shaped corneal endothelial cells with indistinct borders between cells. FC-netarsudil-latanoprost was replaced with latanoprost in the left eye but continued in the right eye. Nine weeks later, best-corrected visual acuity remained 20/20-1 in the right eye but it improved to 20/20 in the left eye. Repeat specular microscopy was unchanged in the right eye and was normal in the left eye. Conclusion and Importance: Topical therapy with netarsudil can result in guttata-like changes of the corneal endothelium and corneal endothelial cell abnormalities that can be detected with specular microscopy. These abnormalities seem to be transient and resolved upon the cessation of netarsudil. Ophthalmologists should consider the possibility of a corneal endothelial abnormality in patients treated with netarsudil who develop blurred vision. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.